NOTE ON COMMUTATIVE REGULAR RING EXTENSIONS OF RINGS

被引:0
作者
KURATA, Y
OSHIRO, K
机构
来源
PROCEEDINGS OF THE JAPAN ACADEMY | 1970年 / 46卷 / 09期
关键词
D O I
10.3792/pja/1195526568
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:904 / &
相关论文
共 7 条
[1]  
Akiba T., 1969, J MATH KYOTO U, V9, P205
[2]  
LAZARD D, 1968, CR ACAD SCI A MATH, V266, P314
[3]   SOME CONDITIONS ON COMMUTATIVE SEMIPRIME RINGS [J].
MEWBORN, AC .
JOURNAL OF ALGEBRA, 1969, 13 (03) :422-&
[4]  
PIERCE RS, 1967, MEMOIRS AM MATH SOC, V70
[5]  
Utumi Y., 1960, CAN J MATH, V12, P597, DOI [10.4153/CJM-1960-053-9, DOI 10.4153/CJM-1960-053-9]
[6]  
[No title captured]
[7]  
[No title captured]